Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 80, NWS Atlanta, GA

March 27, 2023Coweta County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 27, 2023, 5:25 PM EDT for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Mar 27, 2023, 5:25 PM EDT (21:25 UTC)
Expired
Mar 28, 2023, 5:11 AM EDT
In force
12 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek at Highway 85 near Senoia (LING1). The gauge peaked at 10.53 ft at Mar 27, 2023, 9:00 PM EDT.

actionminormoderate5101503/2703/2803/29
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

678 
WGUS42 KFFC 272125
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
525 PM EDT Mon Mar 27 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Line Creek near Senioa affecting Spalding, Fayette and Coweta 
  Counties.

For the Flint River Basin...including Lovejoy, Peachtree City, 
Fayetteville, Americus, Peachtree City, Woolsey, Sharpsburg, 
Peachtree City, Peachtree City, Senioa, Griffin, Griffin, Orchard 
Hill, Molena, Thomaston, Carsonville, Montezuma, Byromville...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC077-113-255-280930-
/O.NEW.KFFC.FL.W.0080.230327T2125Z-000000T0000Z/
/LING1.1.ER.230327T2051Z.230327T2101Z.000000T0000Z.NO/
525 PM EDT Mon Mar 27 2023

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Line Creek near Senioa.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 10 feet, Minor flooding of the natural flood plain 
  begins which primarily affects agricultural and wooded areas. A 
  small dirt utility access road near the Georgia Highway 85 bridge 
  goes underwater.

* ADDITIONAL DETAILS...
  - At 5:01 PM EDT Monday the stage was 10 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:01 PM EDT Monday was 10 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 10 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$
1 follow-up statement
021 
WGUS82 KFFC 280911
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
511 AM EDT Tue Mar 28 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Line Creek near Senioa affecting Coweta, Fayette and Spalding 
  Counties.

GAC077-113-255-281015-
/O.CAN.KFFC.FL.W.0080.000000T0000Z-230328T0911Z/
/LING1.1.ER.230327T2051Z.230328T0232Z.230328T0807Z.NO/
511 AM EDT Tue Mar 28 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Line Creek near Senioa.

* ADDITIONAL DETAILS...
  - At 5:00 AM EDT Tuesday the stage was 9.9 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 27, 3:24 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Mar 27, 3:24 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
324 PM EDT Mon Mar 27 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Tuesday)
Issued at 306 PM EDT Mon Mar 27 2023

Things are slowly but surely beginning to turn a corner from the
extremely active weather we've experienced over the last few days. A
cold front is currently being ushered southward through north
Georgia this afternoon as its parent low rapidly shifts toward the
Mid Atlantic coastline. A much welcome drier airmass is filtering in
behind the front, putting an end to incessant heavy rainfall and
thunderstorms. Still, showers and thunderstorms linger in
southeastern portions of the area ahead of the front at this time.
The severe risk has continued to wane with this activity with only
a very brief and closing window for a strong storm this afternoon
in the far southeast. The Flood Watch has also been cancelled as
heavy rainfall has moved south of the watch area. Rain will
gradually come to an end for these areas through this evening.

The front will drop just to the south of the CWA during the
overnight tonight with dry weather expected areawide overnight.
Noticeably drier dewpoints in north Georgia will make for a more
refreshing feel by Tuesday morning. This will not necessarily be the
end of the rain for all of us, however. Another upper level
disturbance will quickly move along the frontal zone across south
Georgia during the day tomorrow, bringing another shot of rainfall
for the southern zones. The good news is that this next round of
rainfall will be nowhere near the caliber of the drenching and
severe storms over the last couple of days. The highest additional
rainfall amounts will be across the far southern couple tiers of
counties where amounts could reach just over an inch with amounts
quickly dwindling farther north. Outside of central Georgia, only a
general increase in midlevel clouds is expected with rain relegated
to the south. Additionally, the risk for strong or isolated severe
storms looks to remain largely south of the area to the south of the
front.

Rain quickly clears eastward by tomorrow evening with a seasonably
chilly night on Tuesday night. Lows could dip near freezing in the
highest elevations in far northeast Georgia.

RW

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 306 PM EDT Mon Mar 27 2023

See Previous Long-Term Discussion Below...

Issued at 349 AM EDT Mon Mar 27 2023

I'm on a roll and everyone else is busy so I'll be your long term
forecaster for this morning as well. The front will finally kick out
and return dry weather to the area come Wednesday. Cooler temps will
settle in on the backside of the front, with temps comfortably in
the mid 60s for the highs and overnight lows in the low 40s with
some 30s in the higher elevation.

Temps will start to rebound on Thursday as warm moist air advects
back into the area once again and we're back in the 80s come Friday.
On Saturday our chance for thunderstorms returns as a cold front
pushes in from the west. There is some discrepancies between the
major models. The GFS has a sharp cold front that pushes through
relatively quickly. The EURO shows another boundary that stalls
across the area as the upper level dynamics turn more zonal and the
low levels get cut off from the parent low. This is ultimately what
drives the uncertainty in the weekends PoPs which have been capped
for now at slightly.

In the Euro's solution a boundary that sets up may be able to tap
into dewpoints in the upper 60s. A weak disturbance in the upper
level flow may be all it takes to set off more severe weather.
Capped thunder at chance for much of the CWA until a better picture
comes into view.

Vaughn

&&

.AVIATION...
(18Z TAFS)
Issued at 128 PM EDT Mon Mar 27 2023

VFR conditions continue to spread into ATL/AHN sites. Lingering
shra could affect MCN/CSG through around 20Z. VFR conditions will
prevail at ATL/AHN sites through the remainder of the period with
an increase in midlevel cigs 10-15 kft on Tuesday. Areas of fog
may reduce vsbys toward IFR at MCN/CSG after 06Z Tuesday. Shra
will remain south of ATL/AHN sites on Tuesday but may affect
MCN/CSG after 15-16Z. NW winds will persist into tonight with
speeds as high as 6-12 kts with a few gusts over 15 kts possible.
Direction may become NE between 14-20Z Tuesday before trending
back NW after 18-20Z.

//ATL Confidence...18Z Update...
Medium confidence on NE wind shift timing and duration.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  72  43  65 /   0  20  10   0
Atlanta         52  71  43  65 /   0  10  10   0
Blairsville     44  66  34  63 /   0  20  10   0
Cartersville    47  70  38  66 /   0  10  10   0
Columbus        57  72  45  68 /  10  60  10   0
Gainesville     50  70  41  64 /   0  10  10   0
Macon           56  71  46  68 /  10  40  10   0
Rome            48  71  40  67 /   0  10  10   0
Peachtree City  50  72  41  66 /  10  20  10   0
Vidalia         62  74  51  69 /  30  70  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...RW
LONG TERM....Vaughn
AVIATION...RW
Hazardous weather outlook, Mar 27, 12:01 PM EDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1201 PM EDT Mon Mar 27 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1201 PM EDT Mon Mar 27 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Thunderstorms will continue pushing southward through central
Georgia this afternoon. Some storms could become severe. The
primary severe weather hazards will be damaging wind gusts and
hail along with heavy rain and frequent lightning. A brief
isolated tornado could be possible as well.

Heavy rainfall will be possible, and a Flood Watch remains in
effect for much of central Georgia. The greatest threat for the
severe weather and flash flooding will be in central Georgia along
and south of a Columbus to Macon to Sandersville line this
afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

A few thunderstorms are possible in central Georgia on Tuesday.
Lightning and brief gusty winds would be possible. Thunderstorms
are again possible on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 27, 1:26 PM EDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
126 PM EDT Mon Mar 27 2023

GAZ102-271800-
Stewart GA-
126 PM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of southeastern Stewart
County through 200 PM EDT...

At 126 PM EDT, a strong thunderstorm was near Sanford, or 9 miles
east of Georgetown, moving east at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumpkin, Richland, Troutman, Westville and Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
west central Georgia.

&&

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3193 8492 3193 8493 3195 8496 3197 8496
      3209 8473 3203 8465 3192 8466 3192 8467
      3193 8468 3192 8469
TIME...MOT...LOC 1726Z 247DEG 34KT 3192 8494

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 2:33 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Mon Mar 27 2023

GAZ113-271900-
Toombs GA-
233 PM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northeastern Toombs
County through 300 PM EDT...

At 233 PM EDT, a strong thunderstorm was over Ohoopee, or near Lyons,
moving southeast at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lyons, Ponderosa and Ohoopee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southeastern Georgia.

&&

LAT...LON 3214 8220 3209 8220 3213 8233 3231 8225
      3230 8223 3228 8223 3224 8221 3223 8221
      3218 8219 3217 8218
TIME...MOT...LOC 1833Z 296DEG 29KT 3220 8222

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 2:50 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Mon Mar 27 2023

GAZ110-111-271915-
Wheeler GA-Telfair GA-
250 PM EDT Mon Mar 27 2023

...Strong thunderstorms will impact portions of Telfair and
southeastern Wheeler Counties through 315 PM EDT...

At 250 PM EDT, a line of strong thunderstorms was along a line
extending from near Scotland to near Bowens Mill, and moving east at
50 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumber City, Jacksonville, Towns, China Hill, Horse Creek Wma, Spring
Hill, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central Georgia.

&&

LAT...LON 3181 8309 3181 8314 3182 8313 3184 8317
      3203 8283 3207 8262 3201 8260 3197 8254
      3192 8263 3192 8268 3190 8269 3190 8270
      3188 8274 3186 8276 3186 8278 3184 8279
      3179 8289 3179 8298 3178 8303
TIME...MOT...LOC 1850Z 253DEG 42KT 3200 8283 3181 8320

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 27, 3:22 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Mon Mar 27 2023

GAZ112-113-271945-
Toombs GA-Montgomery GA-
322 PM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of southern Toombs and
south central Montgomery Counties through 345 PM EDT...

At 322 PM EDT, a strong thunderstorm was near Charlotteville, or 9
miles northeast of Hazlehurst, moving east at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Uvalda, English Eddy, Toombs Central, New Branch, Grays Landing,
Cedar Crossing, Johnson Corner, Charlotteville and McNatt Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central and southeastern Georgia.

&&

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3196 8238 3195 8239 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8254
      3198 8254 3203 8261 3210 8221 3209 8220
      3192 8222 3192 8225
TIME...MOT...LOC 1922Z 261DEG 36KT 3199 8254

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 27, 5:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             1 ESE CANNONGATE        33.47N 84.64W
03/26/2023  E1.75 INCH       COWETA             GA   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 1 ESE
            CANNONGATE. MULTIPLE SOCIAL MEDIA REPORTS OF
            PING PONG AND GOLF BALL SIZED HAIL NEAR
            MINIX RD AND PALMETTO- TYRONE RD.

&&

KAL
Local storm report, Mar 27, 5:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             1 E CANNONGATE          33.47N 84.65W
03/26/2023  E1.75 INCH       COWETA             GA   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 1 E
            CANNONGATE. MULTIPLE SOCIAL MEDIA REPORTS OF
            PING PONG AND GOLF BALL SIZED HAIL IN THE
            PERSIMMON CREEK NORTH SUBDIVISION.

&&

KAL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:18 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup27 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 9:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 26, 11:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup78 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:21 AM EDTSpecial Weather StatementFFCHancock, Putnam, Warren39 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 2:57 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:28 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson47 min
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson36 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.